Hokkaido Mathematical Journal

No.2

RAKA Madhu, RANI Urmila,
Positive values of inhomogeneous indefinite ternary quadratic forms of type (2,1)
Hokkaido Mathematical Journal, 25 (1996) pp.215-230
SKRZYPCZAK Leszek,
Besov spaces on symmetric manifolds
Hokkaido Mathematical Journal, 25 (1996) pp.231-247
TIEDT Gunter,
About finite solvable groups with exactly four $p$-regular conjugacy classes
Hokkaido Mathematical Journal, 25 (1996) pp.249-258
ARAI Asao, TOMINAGA Norio,
Analysis of a family of strongly commuting self-adjoint operators with applications to perturbed d'Alembertians and the external field problem in quantum field theory
Hokkaido Mathematical Journal, 25 (1996) pp.259-313
DERMOUNE Azzouz,
Non-commutative Burgers equation
Hokkaido Mathematical Journal, 25 (1996) pp.315-332
YAMANOUCHI Takehiko,
Models for coactions of finite groups on the AFD factor of type II1
Hokkaido Mathematical Journal, 25 (1996) pp.333-385
KOYANAGI Tsunehira,
On a certain property of closed hypersurfaces with constant mean curvature in a Riemannian manifold, II
Hokkaido Mathematical Journal, 25 (1996) pp.387-405
SUN Wei-Zhi,
Shadows of moving surfaces
Hokkaido Mathematical Journal, 25 (1996) pp.407-431